National Changhua University of Education Institutional Repository : Item 987654321/14065
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20714299      Online Users : 95
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/14065

Please use this identifier to cite or link to this item:

Title: On the Stochastic Integral Equations with Non-lipschitz Coefficients
Authors: Cheng, Tsung-Lin
Contributors: 數學系
Keywords: Stochastic integral equation;Semimartingale;AMS Subject Classification: 60G44
Date: 2002
Issue Date: 2012-09-10T06:01:15Z
Publisher: Taylo&Francis
Abstract: Consider the stochastic integral equation (S.I.E.) where f satisfies some non-Lipschitz condition and H,Z are F t -semimartingales, continuous or discontinuous, on some probability space (Ω,F,{F t } tR + ,P). We prove that if f satisfies Condition H 1 or H 2 (defined in Sec. 0), then both the existence and the uniqueness of the solutions of 1 hold.
Relation: Stochastic Analysis and Applications, 20(2): 283-298
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
20201010012.pdf67KbAdobe PDF370View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback